‘Benadryl Challenge’: FDA issues a warning while investigating reports of juvenile injuries and deaths related to TikTok.

'Benadryl Challenge': FDA issues a warning while investigating reports of juvenile injuries and deaths related to TikTok.

Too much diphenhydramine (Benadryl) can lead to serious health problems including serious heart problems, seizures, coma, and even death.

The FDA cited reports of adolescents trapped or killed in hospital emergency rooms after participating in the so-called “Bena Drill Challenge” on social media platform TikTok.

The agency said in a press release, “We are investigating these reports and conducting reviews to see if further cases have been reported.”

The FDA has contacted TikTok and said it has “strongly urged” to remove the video from the “Benadryl Challenge” from the platform and monitor new posts.

“Medical professionals should be aware that the’Benadryl Challenge’ is taking place among adolescents and warn caregivers about this.

Benadryl is an antihistamine used to treat symptoms such as sneezing, hay fever, or a cold caused by a runny nose or upper respiratory allergy. It is safe and effective when used as recommended, FDA said.

“Diphenhydramine is sold under Benadryl, a store brand and a generic brand, and can also be used with pain relievers, fever reducing agents and decongestants.”

Consumers and parents should keep Benadryl and other over-the-counter and prescription drugs out of the reach of children.

The FDA also recommends storing medicines to prevent accidental poisoning and misuse by youth. “Especially if the COVID-19 epidemic is causing you to stay home more often and be more likely to experiment”

READ  Happy ending after homeless woman's story appeared on TV

You May Also Like

About the Author: Max Grant

Devoted web lover. Food expert. Hardcore twitter maven. Thinker. Freelance organizer. Social media enthusiast. Creator. Beer buff.

Leave a Reply

Your email address will not be published. Required fields are marked *